MAUDE Adverse Event Report: ABBOTT GMBH ALINITY C TOTAL BILIRUBIN REAGENT KIT; DIAZO COLORIMETRY, BILIRUBIN

ABBOTT GMBH ALINITY C TOTAL BILIRUBIN REAGENT KIT; DIAZO COLORIMETRY, BILIRUBIN
Model Number 04V5121
Medical Device Problem Code Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/30/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(6).An evaluation is in process.A follow-up report will be submitted when the evaluation is complete.
 
Event or Problem Description
The customer observed discrepant alinity c total bilirubin result for one patient.The sample was sent out to be tested on other platforms.The following data was provided: (b)(6) 2022 sid (b)(6) total bilirubin = 0.68 mg/dl (expected value 0.2 to 1.2 mg/dl).Hitachi total bilirubin =0.32 mg/dl (expected value 0.2 to 1.2 mg/dl).Toshiba total bilirubin = 0.07 mg/dl (expected value 0.1 to 1.2 mg/dl).Beckman total bilirubin = 0.6 mg/dl (expected value 0.3 to 1.0 mg/dl).Patient¿s historical result: (b)(6) 2022 performed on beckman dxc: total bilirubin = 0.33 mg/dl.No impact to patient management was reported.
 
Additional Manufacturer Narrative
The complaint investigation for discrepant alinity c total bilirubin result included a review of data and information provided by the customer, search for similar complaints, ticket trending review, device history record review, field data review, and labeling review.Return testing was not completed as returns were not available.Data and information provided by the customer were reviewed and support the complaint issue.Ticket search by lot indicates that the reagent lot performs as expected for this product.Trending review did not identify any trends for the issue for the product.Device history record review did not identify any non-conformances or deviations with lot number 61609uq03 and the complaint issue.The overall performance of the alinity c total bilirubin assay was reviewed using field data from customers worldwide.The median population result for lot 61609uq03 is within the established baseline, indicating the reagent lot is performing as expected.Labeling was reviewed and sufficiently addresses the customer's issue.Based on our investigation, no systemic issue or deficiency with the alinity c total bilirubin assay for lot 61609uq03 was identified.

Brand Name
ALINITY C TOTAL BILIRUBIN REAGENT KIT
Common Device Name
DIAZO COLORIMETRY, BILIRUBIN
Manufacturer (Section D)
ABBOTT GMBH
max-planck-ring 2
wiesbaden 65205
GM  65205
Manufacturer (Section G)
ABBOTT GMBH
max-planck-ring 2
wiesbaden 65205
GM   65205
Manufacturer Contact
siobhan wright
lisnamuck
post market surveillance
longford N39 E-932
EI   N39 E932
433331157
MDR Report Key16221563
Report Number3002809144-2023-00049
Device Sequence Number15300941
Product Code CIG
UDI-Device Identifier00380740158415
UDI-Public00380740158415
Combination Product (Y/N)N
Initial Reporter CountryTW
PMA/510(K) Number
K121985
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/24/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/31/2023
Device Model Number04V5121
Device Catalogue Number04V51-21
Device Lot Number61609UQ03
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/02/2023
Supplement Date Received by Manufacturer03/22/2023
Initial Report FDA Received Date01/22/2023
Supplement Report FDA Received Date03/24/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured05/13/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ALINITY C PROCESSING MODULE, AC97903; ALINITY C PROCESSING MODULE, AC97903
Patient SexUnknown